# SDR CALA2017081802714

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT AFT SHEAR WEB IS CRACKED AT FRAME 68 ON BOTTOM SIDE.  REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-72-11-911-001, PARA 2.
